MathSciNet Relay Station
MathSciNet bibliographic data
MR1282884 53C25 (53A30 57R15 58G26)
Branson, Thomas; Gilkey, Peter; Pohjanpelto, Juha Invariants of locally conformally flat manifolds. Trans. Amer. Math. Soc. 347 (1995), no. 3, 939–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement